Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 18, 2016, 5:52 PM EDT for Laurens County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2016, 5:52 PM EDT (21:52 UTC)
- Expired
- Jul 18, 2016, 6:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
County Laurens County, GA
The radar
The Robins AFB radar (KJGX), 36 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
490
WWUS82 KFFC 182152
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT MON JUL 18 2016
GAZ096-097-109-182230-
DODGE GA-BLECKLEY GA-LAURENS GA-
552 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE...EASTERN
BLECKLEY AND WESTERN LAURENS COUNTIES UNTIL 630 PM EDT...
AT 551 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
DUBLIN TO NEAR EASTMAN...MOVING NORTHWEST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO POSSIBLE. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...EASTMAN...CHESTER...DEXTER...DUDLEY...CADWELL...RENTZ...
REBIE...HARLOW...ROWLAND...YONKERS...GRESSTON AND PLAINFIELD.
LAT...LON 3263 8303 3253 8314 3235 8325 3221 8328
3218 8306 3249 8287
TIME...MOT...LOC 2151Z 119DEG 5KT 3247 8295 3222 8311
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 18, 2:43 PM EDT, 3 hours 9 minutes earlier.
Area forecast discussion, Jul 18, 2:43 PM EDT, 3 hours 9 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 243 PM EDT MON JUL 18 2016 .SHORT TERM /Tonight through Tuesday Night/... Models are pretty similar with the overall pattern of the H5 ridge building over the central part of the national keep the CWA in a weak northwest flow. A weak front will move into the CWA Tuesday. While overall instability is not as good as it is today...the added lift provided by the weak front should be enough to keep coverage very similar to this afternoon. Will maintain chance pops Tuesday. Convection should diminish this evening as well as Tuesday evening. Max temps are expected to be a little warmer Tuesday however dewpoints will be low enough to keep heat index values from reaching advisory criteria. None-the-less Heat Index values will still reach the 100 to 104 range across much of the CWA with spotty 105 values. 17 .LONG TERM /Wednesday through Monday/... Little change in the overall pattern is expected by mid week as a broad sub-tropical ridge of high pressure sits over the central and southern Plains. Georgia and the Southeast region will continue to be on the eastern periphery of the High - in an area where any one given upper level disturbance can enhance diurnally-driven (afternoon and evening) showers and thunderstorms. On Wednesday, there are hints of drier air entering the state from the north which could limit daytime convection - to at least south of I-20. However, by Thursday and Friday, the deeper moisture returns as will the more widespread coverage of showers and thunderstorms. Overall severe threat will remain low, but cannot rule out isolated severe storms with damaging winds - as is often the case when you have a hot/humid airmass in place. The other concern/story will be the persistent HEAT! As the upr ridge builds/strengthens, temps will climb a few degrees by Wednesday and Thursday. Drier air could hold humidity and heat indices down a bit, but actual air temperatures will likely be in the mid to upr 90s area-wide with a few locations flirting with 100F DJN.83 && AVIATION... 18Z Update... Convection continues to increase in coverage...mainly across north and northeast GA. This area will shift southward through the afternoon dissipating after sunset. Scattered AC will be intermittent through tonight ahead of the weak front that will move into the forecast area Tuesday. Expect coverage of convection Tuesday at or a little greater than today...mainly in the afternoon. //ATL Confidence...18Z Update... Medium on timing of convection. High on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 95 71 95 / 30 40 40 20 Atlanta 74 93 72 95 / 30 40 40 10 Blairsville 67 90 67 90 / 30 40 40 20 Cartersville 72 95 71 95 / 30 40 40 10 Columbus 74 96 73 96 / 30 40 40 20 Gainesville 73 93 72 93 / 30 40 40 20 Macon 73 95 71 97 / 30 40 40 20 Rome 71 95 71 96 / 30 40 40 5 Peachtree City 72 94 70 94 / 30 40 40 20 Vidalia 74 94 74 94 / 30 40 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....DJN.83 AVIATION...17
Hazardous weather outlook, Jul 18, 11:49 AM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1149 AM EDT MON JUL 18 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-190915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1149 AM EDT MON JUL 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE LIKELY ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA...MAINLY BETWEEN 2 PM AND 10 PM. WEATHER HAZARDS EXPECTED... FREQUENT LIGHTNING...LOCALLY HEAVY RAIN AMD MINOR URBAN FLOODING POSSIBLE WITH ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS AND VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA OR ON TWITTER USING THE HANDLE AT NWSATLANTA OR HASHTAG GAWX.
In the hours before
Special weather statement, Jul 18, 5:15 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT MON JUL 18 2016
GAZ074-076-085-097-182200-
JOHNSON GA-WASHINGTON GA-LAURENS GA-JEFFERSON GA-
515 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JOHNSON...SOUTHEASTERN
WASHINGTON...NORTHEASTERN LAURENS AND SOUTHERN JEFFERSON COUNTIES
UNTIL 600 PM EDT...
AT 514 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
BARTOW TO NEAR RIDDLEVILLE...WRIGHTSVILLE AND EAST DUBLIN...MOVING
NORTHWEST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WRIGHTSVILLE...EAST DUBLIN...HARRISON...RIDDLEVILLE...LOVETT...
TUCKERS CROSSROAD...SPANN...DONOVAN...MINTER...BREWTON...NEW HOME
AND PRINGLE.
LAT...LON 3293 8251 3294 8269 3289 8283 3279 8288
3268 8290 3254 8285 3246 8274 3257 8271
3268 8264 3275 8255 3274 8247
TIME...MOT...LOC 2114Z 147DEG 5KT 3283 8253 3285 8260 3278 8273 3263
8279 3252 8276Local storm report, Jul 18, 5:34 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND DMG BOLD SPRINGS 33.90N 83.80W
07/18/2016 WALTON GA AMATEUR RADIO
SOME TREES DOWN ON HWY 81 NORTH NEAR BOLD SPRINGS. TIME
ESTIMATED FROM RADAR
&&
EVENT NUMBER FFC1600523
KSSpecial weather statement, Jul 18, 5:42 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT MON JUL 18 2016
GAZ045-046-055-057-182215-
DEKALB GA-HENRY GA-CLAYTON GA-ROCKDALE GA-
542 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...NORTHWESTERN HENRY...
NORTHEASTERN CLAYTON AND ROCKDALE COUNTIES UNTIL 615 PM EDT...
AT 540 PM EDT...A STRONG THUNDERSTORM WAS NEAR AVONDALE ESTATES AND
PANTHERSVILLE...MOVING SOUTHEAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO POSSIBLE. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DECATUR...FOREST PARK...CLARKSTON...STONE MOUNTAIN...
AVONDALE ESTATES...LITHONIA...PINE LAKE...NORTH DECATUR...CANDLER-
MCAFEE...BELVEDERE PARK...DRUID HILLS...SNAPFINGER...ARABIA
MOUNTAIN...BELMONT...PANOLA MOUNTAIN STATE PARK...GRESHAM PARK...
EAST LAKE...REX AND SCOTTDALE.
LAT...LON 3375 8435 3381 8429 3382 8417 3375 8403
3362 8411 3355 8427 3365 8435
TIME...MOT...LOC 2140Z 313DEG 9KT 3373 8425Special weather statement, Jul 18, 5:45 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT MON JUL 18 2016
GAZ008-009-182230-
TOWNS GA-UNION GA-
545 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR TOWNS AND NORTHEASTERN UNION
COUNTIES UNTIL 630 PM EDT...
AT 544 PM EDT...A STRONG THUNDERSTORM WAS NEAR YOUNG HARRIS...MOVING
SOUTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HIAWASSEE...BLAIRSVILLE...YOUNG HARRIS...BRASSTOWN BALD...TRACK
ROCK...GUMLOG...MACEDONIA...ALEXANDERS MILL...MOUNTAIN SCENE AND IVY
LOG.
LAT...LON 3483 8369 3481 8393 3498 8408 3499 8407
3499 8368
TIME...MOT...LOC 2144Z 311DEG 14KT 3497 8393Special weather statement, Jul 18, 5:50 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT MON JUL 18 2016
GAZ006-007-182215-
GILMER GA-FANNIN GA-
550 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR GILMER AND SOUTHEASTERN FANNIN
COUNTIES UNTIL 615 PM EDT...
AT 549 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHERRY LOG...MOVING
SOUTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EAST ELLIJAY...THE STOVER CREEK SHELTER...ROY...PISGAH...DIAL...
CARTECAY...THE BLACK GAP SHELTER...MARGRET...CHERRY LOG AND THE
SPRINGER MOUNTAIN SHELTER.
LAT...LON 3479 8409 3462 8418 3458 8432 3458 8434
3457 8436 3478 8453 3484 8448
TIME...MOT...LOC 2149Z 305DEG 14KT 3477 8441Special weather statement, Jul 18, 5:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT MON JUL 18 2016
GAZ096-097-109-182230-
DODGE GA-BLECKLEY GA-LAURENS GA-
552 PM EDT MON JUL 18 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE...EASTERN
BLECKLEY AND WESTERN LAURENS COUNTIES UNTIL 630 PM EDT...
AT 551 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR
DUBLIN TO NEAR EASTMAN...MOVING NORTHWEST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS ALSO POSSIBLE. MOTORISTS SHOULD SLOW DOWN AND BE
PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...EASTMAN...CHESTER...DEXTER...DUDLEY...CADWELL...RENTZ...
REBIE...HARLOW...ROWLAND...YONKERS...GRESSTON AND PLAINFIELD.
LAT...LON 3263 8303 3253 8314 3235 8325 3221 8328
3218 8306 3249 8287
TIME...MOT...LOC 2151Z 119DEG 5KT 3247 8295 3222 8311The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:06 PM EDT | Special Weather Statement | FFC | Towns | 24 min |
| Jul 17, 8:15 PM EDT | Special Weather Statement | FFC | Walton | 30 min |
| Jul 17, 8:19 PM EDT | Special Weather Statement | FFC | Laurens | 41 min |
| Jul 17, 8:22 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 38 min |
| Jul 17, 8:43 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 32 min |
| Jul 17, 8:59 PM EDT | Special Weather Statement | FFC | Dooly | 46 min |
| Jul 17, 9:18 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Jul 17, 9:31 PM EDT | Special Weather Statement | FFC | Butts | 29 min |
| Jul 17, 9:42 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Walton | 33 min |
| Jul 17, 9:49 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 26 min |
| Jul 18, 12:38 PM EDT | Special Weather Statement | FFC | Banks | 37 min |
| Jul 18, 2:22 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 38 min |
| Jul 18, 2:25 PM EDT | Special Weather Statement | FFC | Putnam | 50 min |
| Jul 18, 2:27 PM EDT | Special Weather Statement | FFC | Hall | 48 min |
| Jul 18, 2:43 PM EDT | Special Weather Statement | FFC | Oglethorpe | 47 min |
| Jul 18, 2:46 PM EDT | Special Weather Statement | FFC | Gilmer | 44 min |
| Jul 18, 2:52 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock | 38 min |
| Jul 18, 2:53 PM EDT | Special Weather Statement | FFC | Wilkes | 37 min |
| Jul 18, 2:55 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Jul 18, 3:13 PM EDT | Special Weather Statement | FFC | Wilkes | 47 min |
| Jul 18, 3:35 PM EDT | Special Weather Statement | FFC | Cherokee | 25 min |
| Jul 18, 3:52 PM EDT | Special Weather Statement | FFC | Wilkes | 38 min |
| Jul 18, 4:01 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Walton | 44 min |
| Jul 18, 4:05 PM EDT | Special Weather Statement | FFC | Forsyth | 40 min |
| Jul 18, 4:20 PM EDT | Special Weather Statement | FFC | Catoosa | 40 min |
| Jul 18, 4:23 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 37 min |
| Jul 18, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Rockdale, Walton | 50 min |
| Jul 18, 4:30 PM EDT | Special Weather Statement | FFC | Fannin, Lumpkin | 45 min |
| Jul 18, 4:55 PM EDT | Special Weather Statement | FFC | DeKalb | 35 min |
| Jul 18, 5:01 PM EDT | Special Weather Statement | FFC | Wilcox | 44 min |
| Jul 18, 5:13 PM EDT | Special Weather Statement | FFC | Gwinnett, Morgan, Newton, Rockdale, Walton | 47 min |
| Jul 18, 5:15 PM EDT | Special Weather Statement | FFC | Johnson | 45 min |
| Jul 18, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington | 40 min |
| Jul 18, 5:42 PM EDT | Special Weather Statement | FFC | DeKalb | 33 min |
| Jul 18, 5:45 PM EDT | Special Weather Statement | FFC | Towns | 45 min |
| Jul 18, 5:50 PM EDT | Special Weather Statement | FFC | Gilmer | 25 min |
| Jul 18, 6:09 PM EDT | Special Weather Statement | FFC | Johnson | 51 min |
| Jul 18, 6:16 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Pulaski | 44 min |
| Jul 18, 6:21 PM EDT | Special Weather Statement | FFC | Towns, Union | 39 min |
| Jul 18, 6:29 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Laurens, Pulaski | 31 min |
| Jul 18, 6:36 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 39 min |
| Jul 18, 6:59 PM EDT | Special Weather Statement | FFC | Towns, White | 31 min |
| Jul 18, 7:03 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Laurens, Pulaski | 42 min |
| Jul 18, 7:10 PM EDT | Special Weather Statement | FFC | Floyd | 35 min |
| Jul 18, 7:38 PM EDT | Special Weather Statement | FFC | Dooly | 22 min |
| Jul 18, 7:45 PM EDT | Special Weather Statement | FFC | Houston, Peach | 30 min |
| Jul 18, 7:48 PM EDT | Special Weather Statement | FFC | Muscogee | 27 min |
| Jul 18, 7:55 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 35 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.